# SDR DALA2022031701770

- Difficulty date: March 14, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 89,141 hours, 19,736 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 2L DOOR SLIDE ARMED LIGHT AT DOOR AFTER ARMING. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER B767-300 AMM 52-73. CHKS GOOD MEL/PLAC RMVD (2157075)
